Period on depo all of a sudden? Confused!
I have been very ill for the past few days (Since Monday).
Severe back pains, fever, hot sweats, chills, diarrhoea stomach cramps (upper abdomen).
I had my depo 12 weekly injection on tuesday and today i found a little blood on the tissue. I have been on the depo for around 3-4 years with a 6 month break inbetween. After that 6 months my period came back as heavy as ever and i went back on. It stopped immediately.
Why am i all of a sudden getting a spotting? The injection was on time. Not on antibiotics, not been drunk or anything. Im not sure how heavy its going to be but im very worried.
Im 23 and of normal weight but i havent eaten over the last 4 days very well because if the stomach problems, i also may be a little dehydrated but am taking rehydration sachets and trying to drink more water.
Last edited by kristymarie87; 10-28-2010 at 08:22 AM.